# SDR ASAA0944418

- Difficulty date: February 1, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 50,588 hours, 30,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 65566543
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT DOOR FRAME CLOSE OUT LOWER WEB IS DAMAGED.  REMOVED FABBED AND INSTALLED NEW CLOSEOUT WEB PER DWG 65 56654/65 47960.
